# SDR UPS07M49930

- Difficulty date: April 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORT STAB, BARREL NUT BORE LEFT NR 36 FOUND WITH CORROSION.  CORROSION REMOVED SRM 51-21-01VII R 38.  BOTTOM REMAIN BLENDOUT 0.095" DEEP BORE REAMED TO 2.538" DIA REMAIN BLENDOUT 0.080" DEEP EXCEED LIMITS.  FURTHER REAMED TO 2.572" DIA & BOTTOM MACHINED DOWN 0.060" DEEPER.  BLENDOUTS & BOTTOM PERI RADIUSED, SMOOTHEN & PROTECTED.  REPAIR SLEEVE BUSHING, DOUBLER & FILLERS FAB & INSTALLED PER EO FIG 5 & 6.  REPAIR C/O AT NR 36 LEFT IAW EN1217-07.
